Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the rectifiability of a twisted cubic


Author: Tsuruichi Hayashi
Journal: Bull. Amer. Math. Soc. 26 (1919), 73-75
DOI: https://doi.org/10.1090/S0002-9904-1919-03256-X
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 2 (1918), 87--88
Correction: Bull. Amer. Math. Soc., Volume 26, Number 3 (1919), 135--136
This work is cited by: Bull. Amer. Math. Soc., Volume 26, Number 6 (1920), 275--277
MathSciNet review: 1560249
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03256-X

American Mathematical Society